# SDR SWAA2025091514022

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 37,891 hours, 18,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST FWD R/H OUTSIDE EMERGENCY LIGHT IS OUT.  REPLACED THE LAMPS FWD SERVICE DOOR SLIDE ILLUMINATION IAW AMM 33-51-04, OPS CHECK GOOD.
